# SDR QXEA2021092700449

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 26,742 hours, 28,856 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0827
- Condition: Malfunctioned
- Location: #2 Engine
- Part time: 18,760 hours, 20,411 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START UP, WHEN CONDITION LEVERS WERE ADVANCED FROM START & FEATHER, #2 ENGINE TOOK APPROX. 1 MIN TO COME OUT OF FEATHER. REMOVED FROM SERVICE. R&R #2 ENGINE OSG, OPS TESTS NORMAL. LEAK CHECK NORMAL. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
